# SDR S6A2014F00000

- Difficulty date: October 30, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N285JA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843105
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 61C26049
- Part serial: AV11274182
- Condition: Malfunctioned
- Location: Engine
- Part time: 542 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REBUILT ENGINE WAS INSTALLED WITH CARBURETOR INSTALLED AND ZERO TIME ON ALL COMPONENTS.  DURING TAKE OFF IN VERY COLD WEATHER THE ENGINE LOST COMPLETE POWER IN FLIGHT WHEN I TURNED THE ELECTRIC FUEL PUMP OFF, POWER WAS RESTORED IMMEDIATELY WHEN ELECTRIC FUEL PUMP WAS TURNED BACK ON.  CARB WAS REPAIRED AND REINSTALLED.  DURING LANDING, WITH FUEL PUMPS ON, POWER WAS 1200 RPM AND THEN CAME UP.  CARBURETOR WAS REPAIRED AND REINSTALLED.  WHEN IDLING AT 1000 RPM ON THE GROUND THE RPM DROPPED 200 RPM AND STAYED THERE WITH NO THROTTLE CHANGE.  WHEN ON FINAL WITH POWER AT 1200 RPM, WHEN ADDITINAL POWER WAS APPLIED THERE WAS ABOUT 100RPM DROP BEFORE POWER CAME UP.  CARBURETOR WAS REMOVED FROM SERVICE AND INSTALLED DIFFERENT CARBURETOR.  DIFFERENT CARBURETTOR HAS 28 HOURS TIS WITH NO OCCURANCES.
